I am 43. And have been struggling with this for 14.5 years. It isn't going away.
I am on no Meds.
It's a neurological condition.
Seems like hormones might be contributing, but a vicious cycle with sleep and the symptoms, with each affecting the other.
Glad to hear you are free from this.
This for writing :)
Sadly, I still have no answers. An epidural issue might have caused the problem initially. Then worsened by all the Meds I took. Insomnia, in and of itself, I think is contributing too. Suffer daily with this. What about you?
It's definitely real. No doctors have ever explained it completely, however, the consensus is likely a hiked-up level of anxiety which causes the nervous system to buzz... essentially, any and all electrical activity gets picked up and 'felt'. My symptoms have just about disappeared over the years, probably since I was able to ignore this sensation. One other possibility, especially if the vibration is slow enough for you to count the beats, is that you're feeling the twittering of foci in the heart muscle...again, only because anxiety has turned up your nervous system volume.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.